Grandes déviations spatiales pour un système gradient stochastique infini-dimensionnel
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 2, p. 193-209
@article{ASNSP_1996_4_23_2_193_0,
     author = {Roelly, Sylvie and Zessin, Hans},
     title = {Grandes d\'eviations spatiales pour un syst\`eme gradient stochastique infini-dimensionnel},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {4e s{\'e}rie, 23},
     number = {2},
     year = {1996},
     pages = {193-209},
     zbl = {0881.60027},
     mrnumber = {1433422},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_1996_4_23_2_193_0}
}
Roelly, Sylvie; Zessin, Hans. Grandes déviations spatiales pour un système gradient stochastique infini-dimensionnel. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 2, pp. 193-209. http://www.numdam.org/item/ASNSP_1996_4_23_2_193_0/

[CRZ] P. Cattiaux - S. Roelly - H. Zessin, Une approche gibsienne des diffusions browniennes infini-dimensionelles, Probab. Theory Related Fields 104 (1996), 147-179. | MR 1373374 | Zbl 0838.60068

[Co] F. Comets, Grandes déviations pour des champs de Gibbs sur Zd, C. R. Acad. Sci. ParisSér. 1 (Math) 303 (1986), 511-514. | MR 865873 | Zbl 0606.60035

[Da] P. Dai Pra, Large deviations and stationnary measures for interacting particle systems, Preprint 1992. | MR 1237166 | Zbl 0789.60020

[De] J.D. Deuschel, Non linear smoothing of infinite dimensional diffusion processes, Stochastics 19 (1986), 237-261. | MR 872463 | Zbl 0608.60044

[FO] H. Föllmer - S. Orey, Large deviations for the empirical field of a Gibbs measure, Ann. Probab. 16 (1988), 961-977. | MR 942749 | Zbl 0648.60028

[G] H.O. Georgii, Gibbs measures and phase transitions, Studies in Math. 9, de Gruyter, Berlin New York, 1988. | MR 956646 | Zbl 0657.60122

[01] S. Olla, Large deviations for Gibbs random fields, Probab. Theory Related Fields 77 (1988), 343-357. | MR 931502 | Zbl 0621.60031

[RZ] S. Roelly - H. Zessin, The equivalence of equilibrium principles in Statistical Mechanics and some applications to large particle systems, Exposition Math. 11 (1993), 385-405. | MR 1249162 | Zbl 0783.60107

[SS] T. Shiga - A. Shimizu, Infinite dimensional stochastic differential equations and their applications, J. Math. Kyoto Univ. 20 (1980), 395-416. | MR 591802 | Zbl 0462.60061